MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,STAND ASSIST,ELECTRC,40

Medline Industries, LP MEDLINE; LIFT,PATIENT,STAND ASSIST,ELECTRC,40
Catalog Number MDS400SAB
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported issues with the battery staying charged, stating the battery gets low very quickly and does not seem to be working as effectively as it originally did; the customer also stated the lift is standing straight up and will not move at all, and her mom was stuck up on the lift and could not come down.A photo was provided, the product appeared to be in used condition, and after reviewing the photo the issue could not be identified; medline stated all electronics would need to be returned to determine what is causing the lift to malfunction, and the sample had not yet been received.Investigation results were not confirmed.Without a sample received, it is difficult to determine a true root cause, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "the lift is standing straight up and will not move at all.The battery was fully charge.I even tried replacing the battery.My mom was stuck up on the lift and could not come down.".

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,STAND ASSIST,ELECTRC,40
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50854578
Report Number1417592-2026-47542
Device Sequence Number18625922
Product Code FSA
UDI-Device Identifier10193489019254
UDI-Public10193489019254
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS400SAB
Device Lot Number68722062615
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale